Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 61, NWS Cheyenne, WY

June 14, 2014Converse County, Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 14, 2014, 5:53 PM MDT for Converse County, Niobrara County, Wyoming. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2014, 5:53 PM MDT (23:53 UTC)
Expired
Jun 14, 2014, 6:45 PM MDT
In force
52 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Converse County, WY, Niobrara County, WY

The radar

The Rapid City radar (KUDX), 189 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:58 PM MDTHAIL 0.88Bill, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 11.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2014-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2014-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1489 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

768 
WUUS55 KCYS 142353
SVRCYS
WYC009-027-150045-
/O.NEW.KCYS.SV.W.0061.140614T2353Z-140615T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
553 PM MDT SAT JUN 14 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CONVERSE COUNTY IN EAST CENTRAL WYOMING...
  NORTHWESTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 645 PM MDT

* AT 549 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
  BILL...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  DULL CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4317 10452 4315 10531 4336 10537 4351 10497
      4351 10468
TIME...MOT...LOC 2353Z 253DEG 35KT 4330 10521

HAIL...1.00IN
WIND...60MPH

$$

CLAYCOMB
2 follow-up statements
029 
WWUS55 KCYS 150002
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
602 PM MDT SAT JUN 14 2014

WYC009-027-150045-
/O.CON.KCYS.SV.W.0061.000000T0000Z-140615T0045Z/
NIOBRARA WY-CONVERSE WY-
602 PM MDT SAT JUN 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CONVERSE AND NORTHWESTERN NIOBRARA COUNTIES UNTIL 645 PM MDT...

AT 558 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF BILL...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED. NICKEL SIZED HAIL WAS REPORTED IN 
BILL...SOUTH OF THE STORM AT 558 PM.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DULL CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4317 10452 4326 10526 4336 10528 4351 10497
      4351 10468
TIME...MOT...LOC 0001Z 253DEG 35KT 4332 10516

HAIL...1.00IN
WIND...60MPH

$$
281 
WWUS55 KCYS 150017
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
617 PM MDT SAT JUN 14 2014

WYC009-027-150027-
/O.CAN.KCYS.SV.W.0061.000000T0000Z-140615T0045Z/
NIOBRARA WY-CONVERSE WY-
617 PM MDT SAT JUN 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CONVERSE AND
NORTHWESTERN NIOBRARA COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

LAT...LON 4317 10452 4326 10526 4336 10528 4351 10497
      4351 10468
TIME...MOT...LOC 0017Z 253DEG 35KT 4336 10495

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:46 PM MDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 14, 3:46 PM MDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
346 PM MDT SAT JUN 14 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 345 PM MDT SAT JUN 14 2014

CURRENT VISIBLE AND WATER VAPOR SATELLITE LOOP SHOWS THE UPPER
LEVEL TROUGH AXIS QUICKLY MOVING EASTWARD ACROSS WESTERN WYOMING.
THE LEADING EDGE OF THIS TROUGH AXIS IS CURRENTLY MOVING INTO THE
HIGH PLAINS THIS AFTERNOON WITH DEVELOPING CONVECTION ALONG THE
LARAMIE RANGE SOUTHWARD INTO CENTRAL COLORADO. WITH THE DIVERGENT
PORTION OF AN UPPER LEVEL JET ACROSS COLORADO...EXPECT CONVECTION
INITIATION TO RAPIDLY EXPAND AND INTENSIFY IN THE NEXT 1 TO 3
HOURS DUE TO ENHANCED INSTABILITY WITH COOLER AIR MOVING INTO THE
REGION ALOFT IN ADDITION TO THE COLD FRONT STALLING NEAR THE ROCKY
MOUNTAINS PROVIDE ADEQUATE LLVL CONVERGENCE. ALTHOUGH TEMPERATURES
ARE NOT VERY WARM BEHIND THIS FRONT...BELIEVE THERE IS ENOUGH
FORCING NEAR THE SURFACE AND ALOFT TO TRIGGER ISOLATED STRONG TO
SEVERE TSTORMS ALONG AND EAST OF THE LARAMIE RANGE...BUT THIS MAY
BE RIGHT AROUND THE COLORADO BORDER. MOST OF THE ACTIVITY WILL
RESULT IN HEAVY RAIN...GUSTY WINDS...AND MAYBE SOME SMALL HAIL.

CONDITIONS WILL RAPIDLY IMPROVE BY LATE THIS EVENING AS SURFACE
WINDS BACK INTO THE WEST WHILE THE UPPER LEVEL TROUGH MOVES EAST OF
THE FORECAST AREA TONIGHT. SKIES WILL CLEAR ALLOWING DECENT
RADIATIONAL COOLING OVERNIGHT. A FEW AREAS WEST OF THE LARAMIE
RANGE WILL SEE LOW TEMPERATURES NEAR FREEZING BY EARLY SUNDAY
MORNING. THOUGHT ABOUT ISSUING A FROST ADVISORY FOR THE LARAMIE
VALLEY...BUT WITH DRIER AIR MOVING INTO THE AREA AND WINDS AROUND
10 MPH DO NOT BELIEVE THE COVERAGE WILL BE THAT HIGH.

SUNDAY WILL CONTINUE TO BE ON THE COOL SIDE AND BELOW NORMAL FOR
THIS TIME OF THE YEAR WITH HIGHS IN THE 60S AND 70S BEHIND THE
COLD FRONT. IT WILL BE DRY HOWEVER...SO OVERALL A PLEASANT DAY
WITH POP BELOW 10 PERCENT. THE WARMING TREND CONTINUES INTO MONDAY
AS MODELS SHOW AN UPPER LEVEL LOW DIGGING SOUTHEAST INTO THE
PACIFIC NORTHWEST. THIS WILL RESULT IN INCREASING SOUTHWEST FLOW
OVER SOUTHEAST WYOMING AND WESTERN NEBRASKA WITH TEMPERATURES
INCREASING INTO THE UPPER 70S TO UPPER 80S...WARMEST OVER WESTERN
NEBRASKA. MONDAY WILL GENERALLY BE DRY...BUT CAN NOT RULE OUT A
FEW THUNDERSTORMS ALONG AND NORTH OF THE PINE RIDGE AS A WEAK
SHORTWAVE EMBEDDED IN THE SOUTHWEST FLOW ALOFT...MOVES OVER THE
EASTERN PLAINS.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 345 PM MDT SAT JUN 14 2014

12Z MODELS SUPPORT THE TREND OF SHEARING THE UPPER LOW INTO TWO
PIECES OF ENERGY...ONE THAT WILL JET NORTHWARD INTO CANADA WITH A
SECOND TO MOVE ACROSS THE ROCKIES TUESDAY NIGHT INTO WEDNESDAY.
THE DRY MIDLEVEL AIRMASS APPEARS TO BE A BIT MORE MOIST COMPARED
TO YESTERDAYS SOLUTIONS...WHICH IS LIKELY A RESULT OF THIS SECOND
WAVE DIGGING FURTHER SOUTH AND THUS PUSHING SOME OF THE AVAILABLE
MIDLEVEL MOISTURE INTO THE CWA. WILL STICK WITH THE ECMWF/GFS
SOLUTIONS FOR THIS FORECAST AS THE NAM IS THE PROGRESSIVE OUTLIER.
AN INITIAL PACIFIC FRONT WILL BEGIN TO SLOWLY MOVE EASTWARD ACROSS
THE CWA TUESDAY AFTERNOON AND EVENING...WITH VERY WARM TEMPS
EXPECTED AHEAD OF THE FRONT ALONG WITH WIDESPREAD GUSTY SOUTHWEST
WINDS. A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL THEN
ACCOMPANY THE FRONT AS IT SLOWLY MOVES THROUGH. A SECOND COLD
FRONT WILL DROP SOUTH ON WEDNESDAY AFTERNOON AS THE SOUTHERN PIECE
OF ENERGY MOVES TOWARD THE ROCKIES...AND WILL ADVECT IN HIGHER LOW
AND MID LEVEL MOISTURE. THIS PIECE OF ENERGY WILL MOVE SLOWLY
ACROSS THE REGION ON WEDNESDAY NIGHT AND THURSDAY AND WILL BRING
A BETTER CHANCE FOR SHOWERS AND T-STORMS THROUGH THIS TIME FOR
MUCH OF THE CWA. WRAPAROUND MOISTURE AND COOLER TEMPS ALOFT WILL
MAINTAIN A SLIGHT CHANCE FOR STORMS ON THURSDAY...WITH MUCH DRIER
AIR FILTERING IN FOR FRIDAY AND SATURDAY IN THE WAKE OF THIS
SYSTEM. A RIDGE OF HIGH PRESSURE WILL BUILD IN FROM THE WEST ON
FRIDAY AND SATURDAY AND WILL BRING A RETURN OF VERY WARM DAYTIME
TEMPERATURES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY MORNING)
ISSUED AT 1152 AM MDT SAT JUN 14 2014

WIDESPREAD GUSTY WINDS WILL CONTINUE FOR MUCH OF THE FORECAST
AREA THIS AFTERNOON...WITH WEST WINDS EXPECTED IN THE HIGH COUNTRY
AND NORTHERLY WINDS ACROSS THE PLAINS. GUSTS OF 25 TO 35 KTS WILL
BE COMMON...WITH SLIGHTLY HIGHER SPEEDS WITHIN THUNDERSTORM
ACTIVITY. ISOLATED STORMS WILL DEVELOP OVER THE MOUNTAINS BY
19Z...AND WILL SHIFT EAST AND INCREASE IN COVERAGE THROUGH THE
EARLY EVENING. MVFR/IFR CONDITIONS ARE EXPECTED IN T-STORM
ACTIVITY...ALONG WITH MODERATE/HEAVY RAIN. CONDITIONS SHOULD
IMPROVE BY 02-03Z WITH WINDS DIMINISHING AS WELL. WESTERLY WINDS
WILL INCREASE ONCE AGAIN SUNDAY MORNING WITH GUSTS AROUND 25 KTS.

&&

.FIRE WEATHER...

ISSUED AT 345 PM MDT SAT JUN 14 2014

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING WITH
THE BEST COVERAGE NEAR THE COLORADO STATE LINE. TEMPERATURES WILL
REMAIN COOLER THAN NORMAL THIS WEEKEND WITH DAYTIME HUMIDITIES ONLY
FALLING INTO THE 20S AND 30S PERCENT RANGE. WARM...DRY AND BREEZY
CONDITIONS WILL DEVELOP EARLY NEXT WEEK. THIS WILL ELEVATE FIRE
WEATHER CONCERNS...ESPECIALLY WEST OF THE LARAMIE RANGE ON MONDAY
AND TUESDAY. HOWEVER...ANOTHER COLD FRONT WILL PUSH INTO THE AREA
ON WEDNESDAY RESULTING IN COOLER TEMPERATURES AND HIGHER
HUMIDITIES.

&&

.HYDROLOGY...
ISSUED AT 345 PM MDT SAT JUN 14 2014

RIVER LEVELS WILL CONTINUE TO FALL THROUGH THE WEEKEND WITH COOLER
THAN NORMAL TEMPERATURES EXPECTED OVER THE MOUNTAINS. STILL SOME
HEALTHY SNOW PACK ABOVE 10000 FEET IN THE SNOWY AND SIERRA MADRE
RANGES...SO A RAPID WARM UP COULD RELEASE THIS WATER FOR FUTURE
RISES IN RIVERS. IN ADDITION...WILL HAVE TO MONITOR A POTENTIAL
RAINFALL EVENT DURING THE MIDDLE OF NEXT WEEK OVER THE MOUNTAINS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...TJT
LONG TERM...RJM
AVIATION...RJM
FIRE WEATHER...TJT
HYDROLOGY...TJT
Hazardous weather outlook, Jun 14, 2:52 PM MDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
252 PM MDT SAT JUN 14 2014

NEZ020-021-054-055-WYZ116>119-152100-
BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
252 PM MDT SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN NEBRASKA
PANHANDLE AND MAINLY LARAMIE COUNTY IN SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL LATE THIS EVENING
FOR EXTREME SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE
FROM KIMBALL TO SIDNEY. THUNDERSTORMS WILL CONTINUE TO DEVELOP
NEAR THE FRONT RANGE THIS AFTERNOON AND WILL EVENTUALLY MOVE
EASTWARD OVER THE HIGH PLAINS BY THIS EVENING. LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE WITH THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019-095-096-WYZ101>108-152100-
DAWES-BOX BUTTE-SCOTTS BLUFF-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
252 PM MDT SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED NORTH OF INTERSTATE 80
THIS AFTERNOON AND INTO THIS EVENING. STRONG THUNDERSTORMS ARE
EXPECTED WITH FREQUENT LIGHTNING...HEAVY RAIN AND SMALL HAIL
POSSIBLE OVER THE NORTHERN NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE FOR SHOWERS AND THUNDERSTORMS EXISTS MAINLY FOR
WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY AND
THURSDAY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ109>115-152100-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
252 PM MDT SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED...MAINLY NORTH OF
INTERSTATE 80 THIS AFTERNOON AND INTO THIS EVENING. THUNDERSTORMS
WILL DIMINISH AROUND SUNSET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

TT

In the hours before

Special weather statement, Jun 14, 5:47 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
547 PM MDT SAT JUN 14 2014

WYZ101-102-150015-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
547 PM MDT SAT JUN 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE AND
NORTHWESTERN NIOBRARA COUNTIES UNTIL 615 PM MDT...

AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BILL...OR 34 MILES NORTH OF DOUGLAS...MOVING
EAST AT 60 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DULL CENTER...

&&

LAT...LON 4313 10446 4313 10531 4326 10549 4350 10521
      4351 10474
TIME...MOT...LOC 2347Z 258DEG 53KT 4326 10527

CLAYCOMB

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:32 AM MDTSpecial Weather StatementCYSConverse43 min
Jun 14, 1:58 AM MDTSpecial Weather StatementCYSConverse47 min
Jun 14, 2:23 AM MDTSpecial Weather StatementCYSConverse37 min
Jun 14, 4:32 AM MDTSpecial Weather StatementCYS43 min
Jun 14, 6:51 AM MDTSpecial Weather StatementCYSGoshen24 min
Jun 14, 3:09 PM MDTSevere Thunderstorm WarningCYSLaramie51 min
Jun 14, 5:47 PM MDTSpecial Weather StatementCYSNiobrara28 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.